# SDR CALA2024041201060

- Difficulty date: April 10, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 117,751 hours, 12,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D L3 DOOR 1EA EMER LT POWER PACK (M33406) FOUND LOW CAPACITY.   REPLACED M/D L3 DO OR EMER LT POWER PACK (M33406) AND PERFORMED PACK INSTALLATION T EST, THE RESULT FOUND NORMAL AS PER AMM 33-51-06-960-803 REV,100 .
